Bound states in Kane-type semiconductor quantum dots

Babayev A.

PHYSICA SCRIPTA, vol.78, no.6, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 6
  • Publication Date: 2008
  • Doi Number: 10.1088/0031-8949/78/06/065702
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Süleyman Demirel University Affiliated: Yes


In the present study, the bound states of the electrons in spherical quantum dots of A(3)B(5)-type semiconductors are studied in the framework of the three-band Kane model. An analytical expression for the bound states has been found that takes into account the non-parabolicity of the spectrum. The system considered in this study consists of two concentric spheres with GaAs in the inner part and InAs in the outer part. The spherical potential barrier in the inner part of the sphere equals -V. The numerical results are given for the spherical heterostructure of InAs/GaAs. Unlike the parabolic model, in the frame of the Kane ones, the existence of intervals of ground state in InAs/GaAs quantum dots is investigated according to the values of spherical potential.